# SDR CA970421051

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 6870855
- Condition: Stripped
- Location: Threads
- Component: 6870855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STRIPPED THREADS ON LEAD CONNECTOR, CORROSION MAY BE CAUSE.  REPLACED.
